Man Goes Blind After Taking Erectile Dysfunction Drug Overdose


Get 1gb for #500 naira

A man trying to improve his sex life has landed in serious trouble after overdosing on erectile dysfunction drug. Man Goes Blind After Taking Erectile Dysfunction Drug OverdoseA man in his 50s who reportedly drank an entire 30-milliliter bottle liquid sildenafil used to treat erectile dysfunction, is currently experiencing vision issues that include “debilitating night blindness”.

According to a medical case study recently published in the journal, JAMA Ophthalmology, the man, was not identified but was said to have drank 10 times more than the recommended dose of the drug.

RELATED:  Yahoo Boy Lands In Hot Soup After Doing This To Woman During S*x

IFLScience reported that the man later saw doctors at the Massachusetts Eye and Ear Infirmary in Boston, U.S., where he claimed he was experiencing night blindness, sensitivity to light and was seeing “doughnut-shaped” spots, IFLScience reported, citing the study.

Doctors said in the study all of his symptoms — except for the doughnut-shaped spots — improved days after he received treatment.

They determined he had experienced “retinal disruption” in both eyes, according to IFLScience.

Sildenafil works by increasing blood flow to the penis, allowing men affected by erectile dysfunction to get and keep an erection for sex, according to Viagra, which contains the active ingredient.

RELATED:  I Saw The Faces Of Those Who Shot Me And Killed My Wife - Man Laments Bitterly

In this man’s case, however, the amount of sildenafil he took possibly caused “the blood vessels of the man’s eyes to dilate too quickly or too strongly, causing damage,” IFLScience reported.

Loading...

That said, even taking the appropriate dosage of sildenafil can cause vision issues, Jamie Alan, an assistant professor of pharmacology and toxicology at Michigan State University, told Yahoo Lifestyle.

RELATED:  Impossible: Meet The Women Who Can Tell When People Will Die Just By Smelling Them (Photo)

Even the Viagra website warns “sudden vision loss in one or both eyes” is a possible side effect.

But for most, vision issues are “usually mild and transient,” Alan said, noting for many this “manifests as a blue tint to the vision and an increased sensitivity to light.”

It’s not clear if the man’s vision ever improved, as he reportedly did not return for a follow-up appointment.

-NAN

Akinwale Dolapo

Hi, I'm Akinwale Dolapo Oluwaseun, a self taught blogger who loves entertainments and gossips....

Leave a Reply

Your email address will not be published.